MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO BIPOLAR GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO BIPOLAR GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6700313500
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Failure analysis is in progress; additional information will be submitted once the quality investigation is completed.
 
Event or Problem Description
The user facility reported that the device had intermittent output during a procedure, a condition in which the device may over deliver or under deliver energy.The procedure was completed successfully.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
The user facility reported that the device had intermittent output during a procedure, a condition in which the device may overdeliver or underdeliver energy.The procedure was completed successfully.There was no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
BIPOLAR GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8556848
Report Number0001811755-2019-01530
Device Sequence Number2292739
Product Code GEI
UDI-Device Identifier07613327303889
UDI-Public07613327303889
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K050364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6700313500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1